Please use this identifier to cite or link to this item:

Title: Subtree and substar intersection numbers
Authors: 張宜武
Douglas B. West
Clyde L. Monma
Michael S. Jacobson
Contributors: 應數系
Keywords: Intersection graphs;interval number.
Date: 1993.07
Issue Date: 2014-08-07 10:06:29 (UTC+8)
Abstract: We introduce the star number [tree number] of a graph, being the minimum t such that G is the intersection graph of unions of t substars [subtrees] of a host tree. We study bounds on these parameters, compare them with interval number, and characterize the graphs with star number 1.
Relation: Discrete Applied Mathematics,44(1-3),205-220
Data Type: article
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

File Description SizeFormat
205-220.pdf1177KbAdobe PDF693View/Open

All items in 學術集成 are protected by copyright, with all rights reserved.

社群 sharing